Jump to content

snowstorm1600: Reinstatement after two months and Lexapro hangover


snowstorm1600

Recommended Posts

Posted (edited)

I just joined and am hoping for some guidance. My most recent Lexapro stint has lasted 6 years. I started on 5, then quickly went to 10. I always did really well with 10 until I stopped nursing my son and my hormones went haywire. I was told by my GP to go straight to 20. It was awful. I could not move off the couch and felt so sick. I dropped myself back to 15 within a week. 
 

 

A month or two went by, my hormones started to level out and I dropped myself back down to 10. I think I weaned the way you're not supposed to... By taking 15 and 10 every other day, then every 2 days, then every 3 etc... I did fine. 

 

 

After an IVF failure and a death in the family, I started to feel extremely anxious and went back up to 15. It's been a year. I decided I really wanted to either cut back or get completely off the meds two months ago. My prescription got messed up and all I had were 10's just before a vacation. I did fine for a while and even went through a miscarriage during this time. Also was on and off progesterone to attempt to support the pregnancy which I'm quite sure effects your brain. 

I didn't start having withdrawal symptoms until exactly 2 months in and it was really bad. Depression, anxiety, crying, feeling TERRIBLE about myself. Obsessing about my appearance. Panicking about recent weight gain from the pregnancy stuff. After a week or feeling like complete hell I decided to go back up to 12.5. 

 

 

I am shocked at how hungover and drugged I feel from only going back up by 2.5! It's like starting all over again. So sleepy, so groggy, my brain isn't working well. I feel so much better with the intrusive thoughts and have absolutely no symptoms of depression over night. But the side effects are crazy. I was not expecting this and now I'm not sure what I'm doing. It feels like defeat to reinstate but I have a young son at home and can't just crawl into a depression hole. 

Edited by Carmie
Paragraphs
Link to comment
  • Emonda changed the title to snowstorm1600: Reinstatement after two months and Lexapro hangover
  • Moderator Emeritus

Welcome @snowstorm1600

 

I’m sorry you’re struggling so much. Changing the meds like you have can certainly cause a lot of symptoms, I’ve been in the same boat. 

 

Could you please first of all put in your drug signature. On the top of this Introductions page there’s a thread telling us how to start a topic about ourselves. In the first paragraph there’s a link showing how to do the drug signature. Even though at the time changing doses on alternate days may not have affected you, it certainly can catch up later on. Also changing doses can definitely affect us, going up or down too much. Even changes we might think are small really aren’t. These medications are quite potent. When tapering it’s recommended to taper by no more than 10% of your last dose every month. 
 

In your signature can you please put in all the dates, as well as any other medications you are on, thank you💛
 

 

Seroquel. 2019:➡️ From 7.25mg to 5.80mg. 2020➡️5.60 to 4.80. 2021➡️4.60 to 4.0.  2022➡️3.95 to 3.55. 2023➡️ From 3.50 to 3.25.  2024➡️Jan15=3.20✔️ Feb19=3.15✔️ March26=3.10✔️May1=3.05✔️This is NOT medical advice.Consult your doctor.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy